MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETEW2424C82E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 09/06/2017
Type of Reportable Event Death
Event or Problem Description
An endurant ii stent graft system was implanted in the patient for the treatment of an abdominal aortic aneurysm of unknown size.In the same procedure, a fem-fem bypass was performed for the treatment of occlusive disease of the iliac artery, using a 24mm endurant ii limb and a balloon mounted stent graft from another manufacturer.It was reported that post procedure, after further intervention, the patient expired.The cause of the event is undetermined.No additional clinical sequelae were reported.
 
Additional Manufacturer Narrative
Additional information received on this case reported that as per the physician, the cause of the death was attributed to the patient's poor anatomy, health and age.Date of death updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6960689
Report Number2953200-2017-01595
Device Sequence Number19219773
Product Code MIH
UDI-Device Identifier00613994991409
UDI-Public00613994991409
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2019
Device Model NumberETEW2424C82E
Device Catalogue NumberETEW2424C82E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2017
Supplement Date Received by Manufacturer01/03/2018
Initial Report FDA Received Date10/19/2017
Supplement Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age73 YR